Advertisement

aequationes mathematicae

, Volume 48, Issue 2–3, pp 324–324 | Cite as

Uniform local strong uniqueness on finite subsets

  • Charles B. Dunham
Summaries
  • 17 Downloads

Keywords

Finite Subset Strong Uniqueness Local Strong Uniqueness 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • Charles B. Dunham

There are no affiliations available

Personalised recommendations